MathSciNet Relay Station
MathSciNet bibliographic data
MR1096625 (92g:33019) 33C45 (33C50)
Lassalle, Michel Polynômes de Jacobi généralisés. (French) [Generalized Jacobi polynomials] C. R. Acad. Sci. Paris Sér. I Math. 312 (1991), no. 6, 425–428.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement